Publications

On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu  (2003)

Authors:
F. Bethuel; G. Orlandi; D. Smets
Title:
On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu
Year:
2003
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nations of authors:
FRANCIA; ITALIA
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
Comptes Rendus de l'Académie des Sciences de Paris, série I (Mathématiques)
ISSN of journal:
1631-073X
N° Volume:
337
Number or Folder:
6
:
Elsevier
Page numbers:
381-385
Product ID:
16327
Handle IRIS:
11562/16327
Deposited On:
August 3, 2016
Last Modified:
November 2, 2016
Bibliographic citation:
F. Bethuel; G. Orlandi; D. Smets, On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu «Comptes Rendus de l'Académie des Sciences de Paris, série I (Mathématiques)» , vol. 337 , n. 62003pp. 381-385

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Fronts singularities Department Informatica Giandomenico Orlandi
<<back

Activities

Research facilities